# SDR COEA2025110611738

- Difficulty date: November 3, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N738FX
- Make and model: Textrn 408
- Aircraft serial: 0007
- Aircraft time: 671 hours, 780 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: 78521411
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 272105 NR 6 MINOR REPAIR/DISCREPANCY: #1 ENGINE OUTBOARD PLENUM PANEL SKIN CRACKED AT AFT END OF TOP STIFFENER.  STOP DRILLED CRACK AND COVERED WITH SPEED TAPE IAW DQ428170M2.   REPLACED THE PLENUM PANEL IAW MM 6-40-50 REV. 5 AND IPC 54-10-25-01 REV. 10.
